On second-order directional derivatives

Research output: Journal article publicationJournal articleAcademic researchpeer-review

22 Citations (Scopus)
Original languageEnglish
Pages (from-to)55-66
Number of pages12
JournalNonlinear Analysis, Theory, Methods and Applications
Volume26
Issue number1
DOIs
Publication statusPublished - 1 Jan 1996
Externally publishedYes

Keywords

  • Second-order directional derivatives
  • Second-order optimality conditions
  • Upper semi-continuity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this